RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1970, Volume 83(125), Number 2(10), Pages 181–213 (Mi msb3507)  

This article is cited in 2 scientific papers (total in 2 papers)

Homeomorphism theorems and a Green's formula for general elliptic boundary problems with nonnormal boundary conditions

Ya. A. Roitberg


Abstract: Theorems on homeomorphisms for elliptic operators have been established by several mathematicians (Lions, Magenes, Schechter, Yu. M. Berezanskii, S. G. Krein, Ya. A. Roitberg and others; see RZhMat., 1962, 5B321; 1963, 5В268; 1964, 3B341, 12B286; 1965, 4B255; 1966, 3B321; 1968, 4B368, 11B309; 1969, 2B314.k). In their work it was always assumed that the boundary conditions are normal in the sense of Aronszajn–Milgram–Schechter. But in the present article the theorems on homeomorphisms are established without the assumption that the boundary expressions are normal; they may be pseudodifferential in the directions tangent to the boundary and differential in the normal directions. Essential use is made of the Green's formula developed for the case of the boundary conditions here in question. A study is also made of a problem formally adjoint to an elliptic problem with respect to Green's formula and the homeomorphism theorem is established for this problem as well.
Bibliography: 36 titles.

Full text: PDF file (3014 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1970, 12:2, 177–212

Bibliographic databases:

UDC: 517.946
MSC: 58D05, 26B20, 35J55, 35S15, 35S05
Received: 11.12.1969

Citation: Ya. A. Roitberg, “Homeomorphism theorems and a Green's formula for general elliptic boundary problems with nonnormal boundary conditions”, Mat. Sb. (N.S.), 83(125):2(10) (1970), 181–213; Math. USSR-Sb., 12:2 (1970), 177–212

Citation in format AMSBIB
\Bibitem{Roi70}
\by Ya.~A.~Roitberg
\paper Homeomorphism theorems and a~Green's formula for general elliptic boundary problems with nonnormal boundary conditions
\jour Mat. Sb. (N.S.)
\yr 1970
\vol 83(125)
\issue 2(10)
\pages 181--213
\mathnet{http://mi.mathnet.ru/msb3507}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=300155}
\zmath{https://zbmath.org/?q=an:0216.12503}
\transl
\jour Math. USSR-Sb.
\yr 1970
\vol 12
\issue 2
\pages 177--212
\crossref{https://doi.org/10.1070/SM1970v012n02ABEH000916}


Linking options:
  • http://mi.mathnet.ru/eng/msb3507
  • http://mi.mathnet.ru/eng/msb/v125/i2/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. A. Roitberg, “On boundary values of generalized solutions of elliptic equations”, Math. USSR-Sb., 15:2 (1971), 241–260  mathnet  crossref  mathscinet  zmath
    2. A. S. Dikanskii, “Conjugate problems of elliptic differential and pseudodifferential boundary value problems in a bounded domain”, Math. USSR-Sb., 20:1 (1973), 67–83  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:287
    Full text:100
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020